# SDR UALA2010081703006

- Difficulty date: August 17, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 56,692 hours, 19,837 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, STA 1460, LBL 1 TO 9, FRAME IS CORRODED. MAJOR REPAIR ACCOMPLISHED: SMC005 ON NONROUTINE CARD 2217N00334 .
